# SDR MASA2015030112928

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 26,383 hours, 21,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT AT ROW 14 D/F INOPERATIVE.  REPLACED BULBS.
